Open Access
Translator Disclaimer
March 1996 The variance-optimal martingale measure for continuous processes
Freddy Delbaen, Walter Schachermayer
Bernoulli 2(1): 81-105 (March 1996). DOI: 10.3150/bj/1193758791

Abstract

We prove that for continuous stochastic processes S based on (Ω,F, P) for which there is an equivalent martingale measure Q0 with square-integrable density dQ0/dP, we have that the so-called `variance-optimal' martingale measure Qopt for which the density dQopt/dP has minimal L2(P)-norm is automatically equivalent to P. The result is then applied to an approximation problem arising in mathematical finance.

Citation

Download Citation

Freddy Delbaen. Walter Schachermayer. "The variance-optimal martingale measure for continuous processes." Bernoulli 2 (1) 81 - 105, March 1996. https://doi.org/10.3150/bj/1193758791

Information

Published: March 1996
First available in Project Euclid: 30 October 2007

zbMATH: 0849.60042
MathSciNet: MR1394053
Digital Object Identifier: 10.3150/bj/1193758791

Keywords: equivalent martingale measure , mathematical finance , optimal measure , pricing by arbitrage , representing measure , risk-neutral measure

Rights: Copyright © 1996 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.2 • No. 1 • March 1996
Back to Top